MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/iop.0000000000001161

Медицинская библиотека · Ophthalmic plastic and reconstructive surgery · 2019

Extraocular Muscle Enlargement and Thyroid Eye Disease-like Orbital Inflammation Associated with Immune Checkpoint Inhibitor Therapy in Cancer Patients.

Sagiv Oded, Kandl Thomas J, Thakar Sudip D, Thuro Bradley A, Busaidy Naifa L, Cabanillas Maria, Jimenez Camilo, Dadu Ramona, Graham Paul H, Debnam J Matthew, Esmaeli Bita

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To describe thyroid eye disease (TED)-like orbital inflammatory syndrome in 3 cancer patients treated with immune checkpoint inhibitors.

METHODS

All consecutive patients treated by the senior author who were receiving immune checkpoint inhibitors and developed TED-like orbital inflammation were included.

RESULTS

Three cancer patients treated with immune checkpoint inhibitors developed orbital inflammation. The first patient was treated with a combination of a cytotoxic T-lymphocyte antigen-4 inhibitor and a programmed cell death protein 1 inhibitor and developed TED-like orbital inflammation with normal thyroid function and antibody levels. The second patient had a previous diagnosis of Graves disease without TED, and developed TED soon after initiating treatment with a programmed cell death protein 1 inhibitor. The third patient developed acute hyperthyroidism with symptomatic TED following treatment with an investigational cytotoxic T-lymphocyte antigen-4 inhibitor agent. All 3 patients were managed with either systemic steroids or observation, with resolution of their symptoms and without the need to halt immune checkpoint inhibitor treatment for their cancer.

DISCUSSION AND

CONCLUSIONS

TED-like orbital inflammation may occur as a side effect of immune checkpoint inhibitor therapy with anti-cytotoxic T-lymphocyte antigen-4 or anti-PD-1 inhibitors. To the best of their knowledge, this is the first reported case of TED as a result of programmed cell death protein 1 inhibitor monotherapy. All 3 patients were treated with systemic steroids and responded quickly while continuing treatment with immune checkpoint inhibitors for their cancer. With increasing use of this class of drugs, clinicians should be familiar with the clinical manifestations and treatments for this adverse reaction.

Для цитирования: Sagiv Oded, Kandl Thomas J, Thakar Sudip D, Thuro Bradley A, Busaidy Naifa L, Cabanillas Maria, Jimenez Camilo, Dadu Ramona, Graham Paul H, Debnam J Matthew, Esmaeli Bita. Extraocular Muscle Enlargement and Thyroid Eye Disease-like Orbital Inflammation Associated with Immune Checkpoint Inhibitor Therapy in Cancer Patients.. Ophthalmic plastic and reconstructive surgery. 2019. DOI: 10.1097/iop.0000000000001161.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.